# SDR ASAA0380112

- Difficulty date: January 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N977AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53453
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, RED EMERGENCY TRACK LIGHTING IN FIRST CLASS WAS FOUND INOPERATIVE.  REPLACED HARNESS ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
